DocumentCode :
3583298
Title :
Morphological decomposition of arbitrarily shaped images
Author :
Yang, Hsin-Tai ; Lee, Shie-Jue
Author_Institution :
Dept. of Electr. Eng., Nat. Sun Yat-Sen Univ., Kaohsiung, Taiwan
Volume :
1
fYear :
1996
Firstpage :
493
Abstract :
Decomposition of images is a very important issue in pattern analysis and recognition. Especially, for image processing systems that can not handle large size of images, image decomposition is the only way to overcome this difficulty. The technique presented in this paper is based on mathematical morphology and decomposes a binary structuring element into dilations of smaller size of images (factors). Park and Chin (1995) proposed a method of morphological decomposition of simply connected images into 3×3 size factors. We extend their theorem to make it possible for any n×n size factors. A method for optimal decomposition is also discussed. Based on this method, users can therefore select their favorable shape of structuring elements to process images efficiently
Keywords :
codes; image processing; mathematical morphology; set theory; arbitrarily shaped images; binary structuring element; dilations; image decomposition; image processing systems; mathematical morphology; morphological decomposition; optimal decomposition; simply connected images; Concurrent computing; Image decomposition; Image edge detection; Image processing; Image recognition; Morphology; Pattern analysis; Pattern recognition; Pipelines; Shape;
fLanguage :
English
Publisher :
ieee
Conference_Titel :
Systems, Man, and Cybernetics, 1996., IEEE International Conference on
ISSN :
1062-922X
Print_ISBN :
0-7803-3280-6
Type :
conf
DOI :
10.1109/ICSMC.1996.569841
Filename :
569841
Link To Document :
بازگشت